RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2016, Volume 13, Pages 1116–1128 (Mi semr738)  

This article is cited in 3 scientific papers (total in 3 papers)

Discrete mathematics and mathematical cybernetics

Perfect colorings of the prism graph

M. A. Lisitsynaa, S. V. Avgustinovichb

a Budyonny Military Academy of Telecommunications, Tikhoretsky pr., 3, 194064, St. Petersburg, Russia
b Sobolev Institute of Mathematics, pr. Koptyuga, 4, 630090, Novosibirsk, Russia

Abstract: The cartesian product of an infinite chain by an edge is termed the infinite prism graph. A complete description of perfect colorings is obtained for prism graph. Bipartition of mentioned graph was used essentially by researchers. It's easy to adapt all results to finite case — finite prism graph and Mobius ladder.

Keywords: prism graph, Mobius ladder, perfect coloring, equitable partition, bipartite graph, induced coloring.

DOI: https://doi.org/10.17377/semi.2016.13.088

Full text: PDF file (158 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.174.7
MSC: 05C50
Received July 13, 2016, published December 8, 2016

Citation: M. A. Lisitsyna, S. V. Avgustinovich, “Perfect colorings of the prism graph”, Sib. Èlektron. Mat. Izv., 13 (2016), 1116–1128

Citation in format AMSBIB
\Bibitem{LisAvg16}
\by M.~A.~Lisitsyna, S.~V.~Avgustinovich
\paper Perfect colorings of the prism graph
\jour Sib. \`Elektron. Mat. Izv.
\yr 2016
\vol 13
\pages 1116--1128
\mathnet{http://mi.mathnet.ru/semr738}
\crossref{https://doi.org/10.17377/semi.2016.13.088}


Linking options:
  • http://mi.mathnet.ru/eng/semr738
  • http://mi.mathnet.ru/eng/semr/v13/p1116

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Lisitsyna, O. G. Parshina, “Perfect colorings of the infinite circulant graph with distances 1 and 2”, J. Appl. Industr. Math., 11:3 (2017), 381–388  mathnet  crossref  crossref  elib
    2. T. E. Kireeva, “Orientation spectra of cubic graphs”, Sib. Electron. Math. Rep., 14 (2017), 703–709  mathnet  crossref  mathscinet  zmath  isi  scopus
    3. T. E. Kireeva, “Sovershennye orientatsionnye raskraski kubicheskikh grafov”, Sib. elektron. matem. izv., 15 (2018), 1353–1360  mathnet  crossref
  • Number of views:
    This page:175
    Full text:61
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020